# SDR SWIA200515778

- Difficulty date: May 23, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 29,231 hours, 24,827 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BAT RIB CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR OF LEFT BAT RIB  IAW REO 601R-57-51-046.
